Skip to main content

Modified Scattering for the Boson Star Equation

Author(s): Pusateri, Fabio Giuseppe

To refer to this page use:
Abstract: We consider the question of scattering for the boson star equation in three space dimensions. This is a semi-relativistic Klein-Gordon equation with a cubic nonlinearity of Hartree type. We combine weighted estimates, obtained by exploiting a special null structure present in the equation, and a refined asymptotic analysis performed in Fourier space, to obtain global solutions evolving from small and localized Cauchy data. We describe the behavior of such solutions at infinity by identifying a suitable nonlinear asymptotic correction to scattering. As a byproduct of the weighted energy estimates alone, we also obtain global existence and (linear) scattering for solutions of semi-relativistic Hartree equations with potentials decaying faster than Coulomb.
Publication Date: Dec-2014
Electronic Publication Date: 17-Jul-2014
Citation: Pusateri, Fabio. (2014). Modified Scattering for the Boson Star Equation. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 332 (1203 - 1234. doi:10.1007/s00220-014-2094-x
DOI: doi:10.1007/s00220-014-2094-x
ISSN: 0010-3616
EISSN: 1432-0916
Pages: 1203 - 1234
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.